# SDR DALA2024082608444

- Difficulty date: August 26, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N573DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0250
- Aircraft time: 12,848 hours, 1,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK - L1 DOOR SLIDE RAFT INFLATION RESERVOIR PRESSURE GAUGE FOUND OUT OF GREEN BAND LIMIT. L1 DOOR SLIDE RAFT REMOVED AND REPLACED IAW AMDS WORKCARD 2562- 4001 IN CONJUNCTION WITH LOG #521847. (LP# 0522378)
